Corrections to "Not locally compact monothetic groups"

J.W. Nienhuys

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)59-
    JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
    Volume74
    Issue number1
    Publication statusPublished - 1971

    Cite this

    @article{0354f251186740e7bd58f405c792accb,
    title = "Corrections to {"}Not locally compact monothetic groups{"}",
    abstract = "No abstract.",
    author = "J.W. Nienhuys",
    year = "1971",
    language = "English",
    volume = "74",
    pages = "59--",
    journal = "Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences",
    issn = "0023-3358",
    number = "1",

    }

    Corrections to "Not locally compact monothetic groups". / Nienhuys, J.W.

    In: Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, Vol. 74, No. 1, 1971, p. 59-.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Corrections to "Not locally compact monothetic groups"

    AU - Nienhuys, J.W.

    PY - 1971

    Y1 - 1971

    N2 - No abstract.

    AB - No abstract.

    M3 - Article

    VL - 74

    SP - 59-

    JO - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

    JF - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

    SN - 0023-3358

    IS - 1

    ER -